# SDR 9610962295

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Fitting
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK AND CORROSION IN THE RIGHT WING NR 4 LEADING EDGE FLAP ACTUATOR FITTING.  REPLACED FLAP (P/N 65-16225-6A) PER MM 27-81-01.
